# SDR 95ZZZX2068

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N6529L
- Make and model: Cessna 152
- Aircraft serial: 15284427
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bolt
- Part number: AN743A
- Condition: Nut Missing
- Location: Alternator Pivot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED ABOUT LOOSE ALTERNATOR BELT.  INSPECTED ALTERNATOR AND FOUND PIVOT BOLT NUT MISSING.  REMOVED BOLT AND FOUND SEVERELY WORN.  LINK AND ALTERNATOR HOUSING WORN FROM ASSY BEING LOOSE.  REPLACED WITH NEW HARDWARE.  MAY HAVE BEEN CAUSED BY LOCKNUT LOOSING ITS LOCKING CAPABILITIES.  INSTALLATION SHOULD BE CHANGED TO A DRILLED SHANK BOLT WITH COTTER PIN.  NOTE:  CESSNA IPC CURRENTLY SHOWS ELASTIC LOCKNUT.
